# SDR A6WA200840233

- Difficulty date: March 22, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,029 hours, 11,042 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY DOOR OVERWING CAUTION MESSAGE IN CRUISE.  COMPLIED WITH QRH MESSAGE DISAPPEARED AFTER LANDING AND AIRCRAFT DEPRESSURIZED.  CLEARED PSEU FAULTS REF AMM 32-60-00 AND PRESSURIZED AIRCRAFT, NO DEFECTS NOTED AT THIS TIME, AIRCRAFT OK TO CONTINUE SERVICE.  (M)
